Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 5(299), Pages 21–46 (Mi umn1234)  

N. N. Bogolyubov and statistical mechanics

N. N. Bogolyubov (Jr.), D. P. Sankovicha

a Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (1835 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:5, 19–49

Bibliographic databases:

UDC: 536.75
MSC: 82C10, 82C31, 82C40
Received: 29.06.1994

Citation: N. N. Bogolyubov (Jr.), D. P. Sankovich, “N. N. Bogolyubov and statistical mechanics”, Uspekhi Mat. Nauk, 49:5(299) (1994), 21–46; Russian Math. Surveys, 49:5 (1994), 19–49

Citation in format AMSBIB
\Bibitem{BogSan94}
\by N.~N.~Bogolyubov (Jr.), D.~P.~Sankovich
\paper N.\,N.~Bogolyubov and statistical mechanics
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 5(299)
\pages 21--46
\mathnet{http://mi.mathnet.ru/umn1234}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1311228}
\zmath{https://zbmath.org/?q=an:0852.60103}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49...19B}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 5
\pages 19--49
\crossref{https://doi.org/10.1070/RM1994v049n05ABEH002419}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RX38600002}


Linking options:
  • http://mi.mathnet.ru/eng/umn1234
  • http://mi.mathnet.ru/eng/umn/v49/i5/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:895
    Full text:522
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021